• mkile1971's Avatar

    mkile1971 shared an experience

    Side Effects

    1 Comment
    • Pheonix's Avatar
      Pheonix

      I too had IP chemo. The numbing cream did help at the port. It was very difficult to be sure but it passes. I still have nerve & neuropathy pain. Hang in there.

      over 2 years ago
  • mkile1971's Avatar

    mkile1971 started following

    User: CancerNews

  • mkile1971's Avatar

    mkile1971 shared an experience

    Drug or Chemo Therapy (Chemotherapy): IP chemo with cisplatin was rough. IP injection itself hurt was alleviated a bit with numbing cream. The extremely over full belly gave me pain and general uncomfort.

    1 Comment
    • Lynne-I-Am's Avatar
      Lynne-I-Am

      I too am going through iP therapy with Taxol and Cisplatin and use the numbing cream. Still have three rounds to go.Know what you mean about the cramping belly also have had constipation. Receiving IV saline in between sessions for hydration. Can hardly wait til chemo is behind me. Take care and better days ahead.

      over 3 years ago
  • mkile1971's Avatar

    mkile1971 shared an experience

    Drug or Chemo Therapy (Chemotherapy): Chemo knocked me on my but....was only the couch for five days minimum after each treatment...could not eat bread or pasta or tomatoes...
    Now am experiencing bad arthritis and neuropathy in my feet.

    1 Comment
    • Vjp2012's Avatar
      Vjp2012

      I can relate. Neuropathy in my left foot is bad and I have arthritis symptoms. I saw an arthritis specialist who prescribed an NSAID. I feel a little better. I try to keep moving and wear a fit bit to track my steps. I may not get more than 3000 steps some days and bad days only 1000 or less, but at least I am moving. Keep up the good fight and hang in there!

      over 3 years ago
  • mkile1971's Avatar

    mkile1971 shared an experience

    Oh No (two days to first chemo treatment.....taxol)

    3 Comments
    • mjs24's Avatar
      mjs24

      Hi mkile1971 - chemo treatment for me was very relaxing. Most everyone agrees that the day itself is weirdly pleasant, does not hurt in the least, not for me anyway. I made myself comfortable and brought a bag lunch, water, socks, blanket & reading material. I was told to eat well and drink lots of water so that's what I did. The side affects differ from person to person, tiredness, aches, not being able to sleep through the night, etc. so good luck with it all but don't be concerned with the day itself. The nurses are great and trained well. Ask them anything, they walk you through each step so you know what they are doing. All the best to you. Keep me posted.

      almost 4 years ago
    • christinematth's Avatar
      christinematth

      Good luck with your chemo! I am getting taxol, as well as cisplatin, so I can tell you some of my side effects, although I think the worse ones are from the cisplatin, so you can be grateful about that! As far as it hurting, it doesn't hurt at all from the IV port, and it is just a little uncomfortable in the abdominal port, but that's more of just a feeling like you are bloating than actual pain since they are putting all that fluid in you. Not to be redundant from the actual posts, but the actual day is fine, especially since they give you a lot of drugs. For me, the biggest side effect with the taxol is being really fatigued and changed in tastes, which have so far (knock onwood) returned normally before my next cycle starts up again. Be strong and good luck!

      almost 4 years ago
    • christinematth's Avatar
      christinematth

      P.S. I almost forgot- taxol may have your hair fall out. My nurse told me to cut mine early since it can be shocking to see it fall out when it's long. I have actually found this to be the best part of chemo- no shaving of my legs and beautiful scarves to play with! My mom actually thinks I could have gotten away with not shaving my head since it has just thinned, but I was tired of waiting for it to fall out on its own. Also, I still have my eyelashes and eyebrows!

      almost 4 years ago
  • mkile1971's Avatar

    mkile1971 wrote on derbygirl's wall

    I am having my first chemo (taxol) treatment on june 4th. Iam nervous...of course....I just want to know if this treatment will hurt.... will I be in any pain? I know side effects differ....

    3 Comments
    • c25862's Avatar
      c25862

      Good luck on your first chemo treatment tomorrow

      almost 4 years ago
    • derbygirl's Avatar
      derbygirl

      I wish you the best on your first chemo treatment. I never went through chemo or radiation because I have a secondary illness affecting my heart that prevented my doctors from putting me through this step of cancer treatment. It could have caused a bigger problem so they decided against it. I had 2 surgeries and during the second surgery they performed a chemo wash that put the chemo drugs right into my abdominal cavity. It was risky because it made me really weak and extremely sick but it was only done once. I wish I could say what you are going to go through. All I keep hearing in my head is "no pain, no gain." You have to fight cancer head on and put all thoughts of pain aside. Reach down deep and find your inner strength to get through this because you are fighting for your life. Take care.

      almost 4 years ago
    • SpunkyS's Avatar
      SpunkyS

      Dear mkile1971,
      I was frightened out of my socks of the first cycle of chemo, though no one else may have known that when talking to me. I had images of being dragged into the chemo bay by chains.
      Turns out my fear was unfounded. Loved the drugs pre-chemo, especially the benadryl which made me la la sleepy.
      The first day after I was a bit wired from the steroids. A few days later just a bit tired. What I didn't know going into it is that as the chemo cycles accumulated, so did my fatigue. But that was the worst of the reactions once my counts (blood woark) were good.
      I brought a cozy blankedt, a book that I read for about 20 min., and a mascot for humor.
      Best of luck. Will keep you in prayer.

      almost 4 years ago